# SDR SWIA201541703

- Difficulty date: December 24, 2015
- Submitted: December 24, 2015
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 34,431 hours, 28,624 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Failed
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF WHEN LANDING GEAR WAS SELECTED UP THE MAIN GEAR CAME UP BUT THE NOSE GEAR DID NOT.  RECEIVED A NOSE DOOR OPEN WARNING MESSAGE, WOW INPUT, STEERING INOPERATIVE CAUTION MESSAGES.  RAN THE QRH ALL GEAR DOWN AND GREEN.  RTF LANDING UNEVENTFUL.  CLOSED INTERROGATED PSEU AND FOUND NOSE GEAR OLEO EXTENDED NOT REASONABLE FAR.  R & R NLG DRESSED ASSY IAW AMM.  OPS CHECK GOOD.  NLG EXTENSION AND RETRACTION, OPS CHECK GOOD.
